# SDR DALA2024031203223

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1022-1060
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS AT FLOOR SUPPORT BTW STA Y=1022 AND STA Y=1060, ON X=44. SUMMARY OF NRC 00696: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA Y=1022 AND STA Y=1060, ON X=44 WAS REPLACED PER B717-200 SRM 51-41-01-0G. (LP #0239946)
